# SDR 07FDEA03218

- Difficulty date: August 29, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 39,164 hours, 19,956 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Skin
- Condition: Misrepaired
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: W, W, W
- Precautionary procedure: K

## Discrepancy

OLD FLUSH DOUBLER REPAIR FOUND ON LT SLAT NR 1 AT UPPER SURFACE BETWEEN RIB 8-10.  INVALID REPAIR AS PER SRM 57-42-11/FIG 202 WHICH IS ONLY VALID FOR INBOARD OF RIB 19, STRG 1.3 AND 1.4.  REPAIR PERFORMED IAW TD FOK/055/2008 ISSUE: D, APPROVED BY EA 6-5742-99145A AND RAS/FOK/055/2006 ISSUE: B.
